头像
何薇
副教授
数学学院
数学与应用数学教研室
电话:
邮箱:
hewei@seu.edu.cn
地址:
数学系522
邮编:
211189
  • 个人简介 研究方向:算子理论与算子代数 研究课题: 1. 多元算子谱理论 2. C*代数的边界表示理论
    工作经历 1. 2016/04-至今,东南大学,数学系,副教授 2. 2013/02-2014/07,美国纽约州立大学奥尔巴尼分校,数学与统计系,访问学者 3. 2009/06-2016/04,东南大学,数学系,讲师
    教育经历 1. 2003/09–2009/06,复旦大学,基础数学,硕博连读 2. 1999/09–2003/07,东北大学,数学,本科
  • 主要学术论文目录


    10. He, Wei; Wang, Xiaofeng, Yang, RongWei, Projective spectrum and kernel bundle (II). To appear in Journal of Operator Theory.


    9. Chen, Yong; He, Wei; Hu, Yunzhong, Algebraic properties of small Hankel operators on the harmonic Bergman space. Illinois J. Math. 59 (2015), no. 2, 295–317.


    8. He, Wei; Yang, RongWei, Projective spectrum and kernel bundle. Sci. China Math. 58 (2015), no. 11, 2363–2372.


    7. He, Wei; Qin, Yueshi; Yang, Rongwei, Numerical invariants for commuting isometric pairs. Indiana Univ. Math. J. 64 (2015), no. 1, 1–19.


    6. Guo, Kunyu; He, Wei; Hou, Shengzhao, Maximal invariant subspaces for a class of operators. Ark. Mat. 48 (2010), no. 2, 323–333.


    5. He, Wei, Boundary representations on co-invariant subspaces of Bergman space. Proc. Amer. Math. Soc. 138 (2010), no. 2, 615–622.


    4. He, Wei, Composition operators on Fock-type spaces over Cn. (Chinese) Acta Math. Sinica (Chin. Ser.) 52 (2009), no. 5, 1001–1012.


    3. He, Wei, Boundary representations and rigidity of submodules. J. Math. Anal. Appl. 351 (2009), no. 2, 653–660.


    2. He, Wei, Unitary equivalence of translation invariant subspaces of the Fock type space F1. (Chinese) Chinese Ann. Math. Ser. A 29 (2008), no. 2, 249--256; translation in Chinese J. Contemp. Math. 29 (2008), no. 2, 199–206.


    1. He, Wei; Li, Chunji, Examples of quadratically hyponormal weighted shifts. Kyungpook Math. J. 45 (2005), no. 3, 413–421.


  • 主持和参与的科研项目


    • 国家自然科学基金面上项目,11671078,算子组的投射谱及其拓扑与几何,2017/01-2020/12,在研,主持


    • 国家自然科学基金面上项目,11571253Hilbert模的局部化,表示及相关几何分析,2016/01-2019/12,在研,排2


    • 国家自然科学基金青年项目,11101079C*-代数的边界表示和相关的算子理论,2012/01-2014/12,已结题,主持


    • 国家自然科学基金青年项目,11001078,解析函数空间上的乘法算子及其约化子空间、不变子空间,2011/01-2013/12,已结题,排2


  • 美国数学会MR评论员